Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Semiclassical measures on hyperbolic surfaces have full support

Semiclassical measures on hyperbolic surfaces have full support

Thumbnail Image
Download
Name

1705.05019.pdf

Description
Accepted version
Size

676.31 KB

Format

Adobe PDF

Checksum (MD5)

156cd55d9439cf52a88328f777f34644

sword-2019-11-12T16:17:12.original.xml (130 B)
Original SWORD entry document
Author(s)
Dyatlov, Semen
•
Jin, Long
Date Issued
August 2018
Journal
Acta Mathematica
Publisher
International Press of Boston
Citation
Dyatlov, Semyon, and Long Jin. "Semiclassical measures on hyperbolic surfaces have full support." Acta Mathematica, 220, 2 (2018): 297–339 © 2018 International Press of Boston
Version
Author's final manuscript
Abstract
We show that each limiting semiclassical measure obtained from a sequence of eigenfunctions of the Laplacian on a compact hyperbolic surface is supported on the entire cosphere bundle. The key new ingredient for the proof is the fractal uncertainty principle, first formulated in “Spectral gaps, additive energy, and a fractal uncertainty principle” [Dyatlov, S. & Zahl, J. Geom. Funct. Anal., 26 (2016), 1011–1094] and proved for porous sets in “Spectral gaps without the pressure condition” [Bourgain, J. & Dyatlov, S. Ann. of Math., 187 (2018), 825–867].
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
https://hdl.handle.net/1721.1/122960
DOI of Published Version
https://doi.org/10.4310/acta.2018.v220.n2.a3
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.